# SDR SIMA20210419002

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,662 hours, 35,182 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

STEERING INOP UPON TAXI RUNWAY WITH LOUD NOISE ABORTED TAKEOFF-C/A-ADJUSTED AND TESTED NWS IAW 32-50-00
